# SDR SWAA2022020166327

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,064 hours, 38,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE IN AFT GALLEY AFTER TAKE OFF. SMOKE CAME FROMF.O. SIDE WORK LIGHT IN GALLRY. EMER EXIT LIGHTS IN AFT GALLEY AND AIRCRAFT LIFT SIDE ILLIMINATED TURNED OFF ON THEIR OWN. ALL ENGINE PARAMETERS ; NORMAL NO INDICATIONS IN COCKPIT / [01] C/W SMOKE AND FUME IN CABIN INSPECTION PER MM 05-51-56. FOUND EMERGENCY LIGHT BATTERY AND POWER SUPPLY 1673 THE FAULT. R&R'D 1673 BATTERY AND POWER SUPPLY PER MM 33-51-06 AND R&R'D 1672 EMERGENCY LIGHT BATTERY AS A PRECAUTION PER MM 33-51-06. OPS CKS NORMAL
